Volume 19, issue 6 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 6, 2533–3057
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On Ruan's cohomological crepant resolution conjecture for the complexified Bianchi orbifolds

Fabio Perroni and Alexander D Rahm

Algebraic & Geometric Topology 19 (2019) 2715–2762
Bibliography
1 A Adem, J Leida, Y Ruan, Orbifolds and stringy topology, 171, Cambridge Univ. Press (2007) MR2359514
2 R Aurich, F Steiner, H Then, Numerical computation of Maass waveforms and an application to cosmology, from: "Hyperbolic geometry and applications in quantum chaos and cosmology" (editors J Bolte, F Steiner), London Math. Soc. Lecture Note Ser. 397, Cambridge Univ. Press (2012) 229 MR2895235
3 W L Baily Jr., A Borel, Compactification of arithmetic quotients of bounded symmetric domains, Ann. of Math. 84 (1966) 442 MR0216035
4 E Berkove, A D Rahm, The mod 2 cohomology rings of SL2 of the imaginary quadratic integers, J. Pure Appl. Algebra 220 (2016) 944 MR3414403
5 L Bianchi, Sui gruppi di sostituzioni lineari con coefficienti appartenenti a corpi quadratici immaginarî, Math. Ann. 40 (1892) 332 MR1510727
6 S Boissière, E Mann, F Perroni, The cohomological crepant resolution conjecture for (1,3,4,4), Internat. J. Math. 20 (2009) 791 MR2541935
7 T Bridgeland, A King, M Reid, The McKay correspondence as an equivalence of derived categories, J. Amer. Math. Soc. 14 (2001) 535 MR1824990
8 E Brieskorn, Über die Auflösung gewisser Singularitäten von holomorphen Abbildungen, Math. Ann. 166 (1966) 76 MR0206973
9 J C Chen, H H Tseng, A note on derived McKay correspondence, Math. Res. Lett. 15 (2008) 435 MR2407221
10 W Chen, Y Ruan, Orbifold Gromov–Witten theory, from: "Orbifolds in mathematics and physics" (editors A Adem, J Morava, Y Ruan), Contemp. Math. 310, Amer. Math. Soc. (2002) 25 MR1950941
11 W Chen, Y Ruan, A new cohomology theory of orbifold, Comm. Math. Phys. 248 (2004) 1 MR2104605
12 T Coates, Y Ruan, Quantum cohomology and crepant resolutions: a conjecture, Ann. Inst. Fourier (Grenoble) 63 (2013) 431 MR3112518
13 J Elstrodt, F Grunewald, J Mennicke, Groups acting on hyperbolic space: harmonic analysis and number theory, Springer (1998) MR1483315
14 B Fantechi, L Göttsche, Orbifold cohomology for global quotients, Duke Math. J. 117 (2003) 197 MR1971293
15 B Fine, Algebraic theory of the Bianchi groups, 129, Dekker (1989) MR1010229
16 D Flöge, Zur Struktur der PSL2 über einigen imaginär-quadratischen Zahlringen, Math. Z. 183 (1983) 255 MR704107
17 O Forster, Lectures on Riemann surfaces, 81, Springer (1981) MR648106
18 W Fulton, Intersection theory, 2, Springer (1998) MR1644323
19 W M Goldman, Complex hyperbolic geometry, Clarendon (1999) MR1695450
20 A González, E Lupercio, C Segovia, B Uribe, Orbifold topological quantum field theories in dimension 2, book project (2013)
21 A Hatcher, Algebraic topology, Cambridge Univ. Press (2002) MR1867354
22 Y Ito, M Reid, The McKay correspondence for finite subgroups of SL(3, ), from: "Higher-dimensional complex varieties" (editors M Andreatta, T Peternell), de Gruyter (1996) 221 MR1463181
23 F Klein, Ueber binäre Formen mit linearen Transformationen in sich selbst, Math. Ann. 9 (1875) 183 MR1509857
24 N Krämer, Die Konjugationsklassenzahlen der endlichen Untergruppen in der Norm-Eins-Gruppe von Maximalordnungen in Quaternionenalgebren, Diplomarbeit, Universität Bonn (1980)
25 N Krämer, Beiträge zur Arithmetik imaginärquadratischer Zahlkörper, PhD thesis, Universität Bonn (1984) MR806543
26 C Maclachlan, A W Reid, The arithmetic of hyperbolic 3–manifolds, 219, Springer (2003) MR1937957
27 W S Massey, A basic course in algebraic topology, 127, Springer (1991) MR1095046
28 G Mislin, A Valette, Proper group actions and the Baum–Connes conjecture, Birkhäuser (2003) MR2027168
29 J Morrow, K Kodaira, Complex manifolds, Holt, Rinehart and Winston (1971) MR2214741
30 F Perroni, Chen–Ruan cohomology of ADE singularities, Internat. J. Math. 18 (2007) 1009 MR2360646
31 H Poincaré, Mémoire : les groupes kleinéens, Acta Math. 3 (1883) 49 MR1554613
32 A Rahm, Bianchi.gp, software (2010)
33 A Rahm, (Co)homologies and K–theory of Bianchi groups using computational geometric models, PhD thesis, Institut Fourier, Université de Grenoble et Universität Göttingen (2010)
34 A D Rahm, On a question of Serre, C. R. Math. Acad. Sci. Paris 350 (2012) 741 MR2981344
35 A D Rahm, Higher torsion in the abelianization of the full Bianchi groups, LMS J. Comput. Math. 16 (2013) 344 MR3109616
36 A D Rahm, The homological torsion of PSL2 of the imaginary quadratic integers, Trans. Amer. Math. Soc. 365 (2013) 1603 MR3003276
37 A D Rahm, Accessing the cohomology of discrete groups above their virtual cohomological dimension, J. Algebra 404 (2014) 152 MR3177890
38 A D Rahm, On the equivariant K–homology of PSL2 of the imaginary quadratic integers, Ann. Inst. Fourier (Grenoble) 66 (2016) 1667 MR3494182
39 A D Rahm, M Fuchs, The integral homology of PSL2 of imaginary quadratic integers with nontrivial class group, J. Pure Appl. Algebra 215 (2011) 1443 MR2769243
40 S S Roan, Minimal resolutions of Gorenstein orbifolds in dimension three, Topology 35 (1996) 489 MR1380512
41 Y Ruan, The cohomology ring of crepant resolutions of orbifolds, from: "Gromov–Witten theory of spin curves and orbifolds" (editors T J Jarvis, T Kimura, A Vaintrob), Contemp. Math. 403, Amer. Math. Soc. (2006) 117 MR2234886
42 A Scheutzow, Computing rational cohomology and Hecke eigenvalues for Bianchi groups, J. Number Theory 40 (1992) 317 MR1154042
43 J P Serre, Linear representations of finite groups, 42, Springer (1977) MR0450380
44 G N Tjurina, Resolution of singularities of flat deformations of double rational points, Funkcional. Anal. i Priložen. 4 (1970) 77 MR0267129
45 K Vogtmann, Rational homology of Bianchi groups, Math. Ann. 272 (1985) 399 MR799670
46 E Zaslow, Topological orbifold models and quantum cohomology rings, Comm. Math. Phys. 156 (1993) 301 MR1233848